National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 1113865

History of Changes from the VAERS Wayback Machine

First Appeared on 7/2/2021

VAERS ID: 1113865
VAERS Form:2
Age:89.0
Sex:Female
Location:Foreign
Vaccinated:2021-02-10
Onset:2021-02-10
Submitted:0000-00-00
Entered:2021-03-19
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EL8723 / 1 LA / OT

Administered by: Other      Purchased by: ??
Symptoms: Atrial fibrillation, Atrial flutter, Cardiac arrest, Fall, Loss of consciousness

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died:2021-02-10
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness: Anticoagulant therapy (Rivaroxaban); Atrial fibrillation with rapid ventricular response (Permanent atrial fibrillation with intermittent rapid ventricular activity); Cardiac failure chronic aggravated (Exacerbation of chronic heart failure with preserved left ventricular systolic function); Hypertension (Reduced hypertension); Hyperuricaemia; Subclinical hyperthyroidism (nodules in medical history); Tricuspid regurgitation (moderate tricuspid regurgitation)
Preexisting Conditions: Medical History/Concurrent Conditions: Claustrophobia; Hospitalization (Hospital Emergency Department); Hospitalization (Department of Cardiology); Thyroid nodule
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': PLPFIZER INC2021256606

Write-up: Sudden circulatory arrest; atrial flutter; atrialfibrillation; Loss of consciousness; Fall; This is a spontaneous report from a contactable physician. This is a report received from the Regulatory authority. Regulatory authority report number PL-URPL-3-197-2021. An 89-year-old female patient received the first dose of BNT162B2 (COMIRNATY, lot number EL8723, expiration date May2021) intramuscularly on 10Feb2021 (at the age of 89-years-old) at 16:25 at 0.3 ml single dose in left arm for COVID-19 immunisation. Medical history was reported as follows: the patient was treated in hospital from 28Jan2021 to 30Jan2021 at Hospital Emergency Department and from 30Jan2021 to 07Feb2021 at Department of Cardiology. Diagnosis was ongoing acute exacerbation of chronic heart failure with preserved left ventricular systolic function ongoing moderate tricuspid regurgitation, ongoing persistent atrial fibrillation with intermittent rapid ventricular activity, anticoagulant treatment with rivaroxaban (ongoing, as reported), reduced arterial hypertension (ongoing, as reported), hyperuricemia (ongoing), ongoing subclinical hyperthyroidism (history of nodules). Drugs taken at department of cardiology were Metizol, Hydroxyzinum, Diured, Potazek MAG, Digoxin Teva, Bisocard, Telmisartan Bluefish, Xarelto. It was reported that on 10Feb2021 at 17:00, a post-vaccination reaction occurred. Description of the reaction: Sudden cardiac arrest. Atrial fibrillation and flutter. Death at 17:53. The reporting person classified them as serious. Regulatory authority also classified the application as serious. On 18Feb2021 additional information was received: the patient was qualified for vaccination against the COVID-19 virus. Vaccination was done. After the vaccination, the patient stayed on the premises of the facility for 20 minutes, and after leaving the waiting room during the elevator called by the patient''s son, due to fear (the son claims she had claustrophobia), the patient fell on the hard ground and lost consciousness. The patient was transferred to the waiting room and placed on the couch with her legs raised above her head. Resuscitation measures were started immediately: compression massage of the chest and artificial respiration using the Ambu bag. Intravenous access was established, adrenaline was administered, NaCI transfusions 0.9% were started. An emergency medical team (EMS) was also called, which undertook all life-saving activities. Due to sudden cardiac arrest and heart failure, as well as atrial flutter and fibrillation, the patient did not regain consciousness and at 17:53 the patient''s death was registered by the EMS team. The events were listed as Loss of consciousness, Fall, Cardiac arrest all with onset date 10Feb2021 at 17:00 and with fatal outcome. Additional causes of death were reported as myocardial failure, atrial fibrillation, atrial flutter. It was not reported if an autopsy was performed. Reaction(s) / Event(s) Assessed: Loss of consciousness, Fall, Cardiac arrest Source of assessment: Agency Method of assessment: WHO scale Result of Assessment: Possible Sender''s comments: Comirnaty are an mRNA vaccine against COVID-19 (with modified nucleosides). It was not possible to determine whether all of the above-mentioned drugs taken in the cardiology department were used by the patient on a permanent basis and on the day of vaccination, therefore they were not included in the drugs used concurrently. Loss of consciousness and sudden cardiac arrest are not included in the Summary of Product Characteristics for Comirnata. From the information obtained, it is difficult to unequivocally determine the time of the fall (whether it occurred simultaneously with loss of consciousness and sudden cardiac arrest or earlier). The fall, loss of consciousness, and sudden cardiac arrest may have been the result of anaphylaxis, which is an expected adverse reaction. It is also a fact that the patient was chronically ill, and the doctor mentioned atrial fibrillation and flutter as well as heart failure, which had occurred in the patient, among the causes of death. The patient also had anxiety caused by the elevator ride (according to her son, the patient suffered from claustrophobia and, according to him, the fall was related to this fear) and there could be stress related to vaccination, which could also have contributed to the reaction. There is a close relationship over time between the administration of the vaccine and the appearance of symptoms. The reporting person classified them as severe. Regulatory authority also classified the application as serious. No follow-up attempts are possible. No further information is expected.; Reported Cause(s) of Death: Fall; Loss of consciousness; Myocardial failure; Atrial flutter; Sudden cardiac arrest; Atrial fibrillation

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1113865&WAYBACKHISTORY=ON

Government Disclaimer on use of this data


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166